# SDR ASOA2013070308559

- Difficulty date: May 22, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,983 hours, 17,408 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE ON THE INTERIOR OF THE RT ENGINE FWD CORE COWL.  REPAIRED IAW GREO 670-54-23-959.  REPAIR CLASSIFIED AS MAJOR.
